# SDR SWAA2023111006749

- Difficulty date: October 2, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FWD SCUFF PLATE CRACKED AT CORNER<[01] ACCOMPLISHED WELDING AT AFT CARGO DOOR FWD CORNER SCUFF PLATE BY OUTSIDE VENDOR J.L WELDING INC; FAA JLWR126K AS PER SRM 53-60-15-2R-1.;[02] VERIFIED STEP 1.;[03] VERIFIED STEP 1;[04] VERIFIED WELDING WAS ACCOMPLISHED.
